Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Feeling jumpy and hypersensitive to noises: Which medication is doing it?

Hi everyone,
I'm hoping that this post is in the right place and that someone can maybe help me figure out which medication is causing my odd symptoms.
Last week, my doctor changed a bunch of my meds around. She increased my hydrocodone dose from 7.5 to 10mg, took me off of Cymbalta and put me on Gabapentin, and lowered my Valium dose so she can wean me off and place me on a different muscle relaxer. Ever since then I've been very.. jumpy I guess? I feel hypersensitive to noises and my skin seems to twitch with every noise I hear. I was never like this before all of my meds were changed around.
Any ideas?


  • Read the pharmacy drug information given to you with the side effects for the medications that you are taking and see if any of those side effects are listed. It also could be the valium and the tapering off it........Otherwise, I would suggest either calling your pharmacist or your doctor.
  • For me, the narcotics do it big time!
    Lumbar laminectomy L-4/L-5, 2006
    XLIF with posterior pedicle screws L-4/L-5, 4-23-2013
  • dilaurodilauro ConnecticutPosts: 9,832
    But there is one rule of thumb, that my doctor has always gone by and I trust in. Is that you do not make several changes at once If there are changes that need to be made, do them one at a time.

    I was just at my doctors office today for my normal 5 week review. I've been going through a 3 month flare up and between several doctors we are trying to isolate the problem. Based on some of my situations,a call for another medication would be helpful. But my doctor doesnt want to do this just yet. First, she wants me to start to reduce one medication, wait a while to see what that does, and so on and so on.

    If you make too many changes at once, you may never know what was the actual problem.

    When anyone makes a number of different changes with medications, you never can tell what impacts it will have
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • The med I take is Percocet 10/325 (3 per day) and I am hyper sensitive to "unanticipated" noises. It doesn't affect my skin - except when I jumped out of it!

    I have no doubt it is the oxycodone.

Sign In or Register to comment.